MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM
Model Number HCC032B05601
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the surgeon noticed that the cup had shifted right before closing up the patient.It was noted that the surgeon doesn't use screws for most cases.The surgeon had to remove the liner from the cup and reposition it using screws to successfully complete the surgery, but the issue resulted in a 45 minute delay in the procedure.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the surgeon noticed that the cup had shifted right before closing up the patient.It was noted that the surgeon doesn't use screws for most cases.The surgeon had to remove the liner from the cup and reposition it using screws to successfully complete the surgery, but the issue resulted in a 45 minute delay in the procedure.

Brand Name
ITOTAL HIP G2
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica, ma
MDR Report Key10393037
Report Number3004153240-2020-00141
Device Sequence Number1984948
Product Code LPH
UDI-Device IdentifierM572HCC032B056011
UDI-Public+M572HCC032B056011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192198
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHCC032B05601
Device Catalogue NumberHCC-032-B056
Device Lot Number727127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR